Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tingling sensation in hands, rash on forearm, spreading. Taking benedryl for allergic reaction. Treatment?

I have all of the sudden started experiencing a tingling sensation in both hands when they are exposed to water it travels up my arm into my shoulder sometimes. I also have a rash that does not itch more on my left forearm but is moving to my right one as well. Where do I start to even understand what is happening. I have taken a benadryl thinking allergic reaction to some unknown substance but no relief in the situation
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello patient want to help
You need to take rest free from stress
Because seems to be generalized weakness
So you need to take
Tablet cac 1000 twice daily
Tablet surbex z once daily
Tablet vitamin B12 once daily
Tablet alprazolam 0.5 mg once at night
All for 2weeks

Thanks and take care
Regard dr muhammad akbar
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor